Alert archive / Kansas / Flash Flood Warnings in 2007

Flash Flood Warning 84, NWS Topeka, KS

July 31, 20074 counties in Kansas

NWS Topeka, KS issued this flash flood warning at Jul 31, 2007, 10:10 AM CDT for 4 counties in Kansas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jul 31, 2007, 10:10 AM CDT (15:10 UTC)
Expired
Jul 31, 2007, 1:15 PM CDT
In force
3 hr
Issued by
NWS Topeka, KS
Area
Whole counties

Counties Geary County, KS, Pottawatomie County, KS, Riley County, KS, Wabaunsee County, KS

The radar

The Topeka radar (KTWX), 30 km from the middle of the area, began a volume at 15:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 31, 10:53 AM CDTFLASH FLOOD3 E Leonardville, KSWATER ONE FOOT DEEP OVER BARTON ROAD ONE QUARTER MILE EAST OF UNION ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 3.2 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2007-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 58 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2007-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
58 J/kg
Mixed-layer CIN
-90 J/kg
Mixed-layer LCL
831 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KTOP 311513
FFWTOP
KSC061-149-161-197-311815-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
1010 AM CDT TUE JUL 31 2007

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN GEARY COUNTY IN EAST CENTRAL KANSAS...
  WABAUNSEE COUNTY IN EAST CENTRAL KANSAS...
  WESTERN POTTAWATOMIE COUNTY IN NORTHEAST KANSAS...
  RILEY COUNTY IN NORTHEAST KANSAS...

* UNTIL 115 PM CDT

* AT 1008 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR 
INDICATED   VERY HEAVY RAIN FROM SEVERAL STRONG THUNDERSTORMS 
MOVING SLOWLY NORTHEAST ACROSS THE WARNED AREAS. RADAR INDICATED
RAINFALL RATES TO AROUND 2 INCHES PER HOUR WERE POSSIBLE. 

* LOCATIONS IMPACTED INCLUDE...
  ST GEORGE...
  LOUISVILLE...
  OGDEN...
  MANHATTAN...
  TUTTLE CREEK STATE PARK...
  WESTMORELAND...
  TUTTLE CREEK LAKE...
  RILEY...
  RANDOLPH...
  OLSBURG...
  LEONARDVILLE...
  KEATS...

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 305 AND 335.

RUNOFF FROM THESE STORMS WILL CAUSE FLASH FLOODING OF CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY ROADS AND FARMLANDS
ALONG THE BANKS OF CREEKS AND STREAMS AND LOW LYING AREAS ARE SUBJECT
TO FLASH FLOODING.

DO NOT DRIVE INTO AREAS WHERE THE WATER COVERS THE ROAD.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST INFORMATION CONCERNING THE SEVERE WEATHER.

LAT...LON 3876 9635 3875 9594 3889 9596 3905 9614
      3914 9620 3955 9646 3955 9697 3928 9694
      3893 9660 3886 9640

$$
3 follow-up statements
000 
WGUS73 KTOP 311610
FFSTOP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1109 AM CDT TUE JUL 31 2007

KSC061-149-161-197-311815-
RILEY-POTTAWATOMIE-GEARY-WABAUNSEE-
1109 AM CDT TUE JUL 31 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 PM CDT FOR
WABAUNSEE...NORTHEASTERN GEARY...WESTERN POTTAWATOMIE AND RILEY
COUNTIES...

AT 1105 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE SEVERAL THUNDERSTORMS PRODUCING FLASH FLOODING MOVING 
SLOWLY NORTHEAST ACROSS THE WARNED AREA.  THE STRONGEST STORMS WERE 
FROM NEAR RILEY...ACROSS LEONARDVILLE AND THE RANDOLPH VICINITY.
RADAR INDICATED RAINFALL RATES AROUND 2 INCHES PER HOUR WERE 
POSSIBLE FROM THESE STORMS.

OTHER STRONG THUNDERSTORMS WITH LOCALLY HEAVY RAIN WERE MOVING SLOWLY
NORTHEAST ACROSS WABAUNSEE COUNTY.

AT AROUND 1053 AM THE RILEY COUNTY SHERIFF REPORTED WATER ONE FOOT 
DEEP FLOWING OVER BARTON ROAD JUST EAST OF UNION ROAD...OR ABOUT
3 MILES EAST OF LEONARDVILLE.

LOCATIONS IMPACTED INCLUDE...
THE MANHATTAN VICINITY...TUTTLE CREEK RESERVOIR...TUTTLE CREEK STATE 
PARK...WESTMORELAND...RANDOLPH...OLSBURG AND LEONARDVILLE...AND THE 
ALMA VICINITY.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 304 AND 335.

RUNOFF FROM THESE STORMS WILL CAUSE FLASH FLOODING OF CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY ROADS AND FARMLANDS
ALONG THE BANKS OF CREEKS AND STREAMS AND LOW LYING AREAS ARE SUBJECT
TO FLASH FLOODING.

DO NOT DRIVE INTO AREAS WHERE THE WATER COVERS THE ROAD.

LAT...LON 3876 9635 3875 9594 3889 9596 3905 9614
      3914 9620 3955 9646 3955 9697 3928 9694
      3893 9660 3886 9640

$$
000 
WGUS73 KTOP 311803
FFSTOP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
100 PM CDT TUE JUL 31 2007

KSC061-149-161-311801-
RILEY-POTTAWATOMIE-GEARY-
100 PM CDT TUE JUL 31 2007

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR GEARY...
POTTAWATOMIE AND RILEY COUNTIES...

A CHECK WITH LOCAL LAW ENFORCEMENT INDICATES THAT NO WATER PROBLEMS 
WERE OCCURRING.  WATER OVER ROADWAYS IN RILEY COUNTY HAS RECEDED.

RADAR INDICATED SHOWER AND THUNDERSTORM ACTIVITY HAS DIMINISHED IN 
COVERAGE ACROSS THIS AREA THUS THE FLASH FLOOD WARNING HAS BEEN 
CANCELLED.  

ADDITIONAL RAINFALL MAY MOVE INTO THE AREA DURING THE AFTERNOON 
WHICH MAY CAUSE SOME WITHIN BANK RISES AND PONDING OF WATER ON 
ROADWAYS.

LAT...LON 3876 9635 3875 9594 3889 9596 3905 9614
      3903 9614 3903 9648 3897 9646 3886 9640

$$

KSC197-311815-
WABAUNSEE-
100 PM CDT TUE JUL 31 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 PM CDT FOR
SOUTHERN WABAUNSEE COUNTY...

AT 1258 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A CLUSTER OF THUNDERSTORMS CAPABLE OF PRODUCING RAINFALL IN 
THE 1 TO 2 INCH PER HOUR RANGE AND FLASH FLOODING OVER PARTS OF 
SOUTHEAST WABAUNSEE COUNTY.  THE STORMS WERE DRIFTING TO THE 
SOUTHEAST. 

LOCATIONS IMPACTED INCLUDE...
THE ESKRIDGE VICINITY...BRADFORD...HARVEYVILLE...AND WILMINGTON.

DO NOT DRIVE INTO AREAS WHERE THE WATER COVERS THE ROAD.

LAT...LON 3876 9635 3875 9594 3889 9596 3905 9614
      3903 9614 3903 9648 3897 9646 3886 9640

$$
000 
WGUS73 KTOP 311821
FFSTOP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
120 PM CDT TUE JUL 31 2007

KSC197-311830-
WABAUNSEE-
120 PM CDT TUE JUL 31 2007

...THE FLASH FLOOD WARNING HAS EXPIRED FOR SOUTHERN WABAUNSEE
COUNTY...

AT 117 PM CDT...RADAR INDICATED A CLUSTER OF SHOWERS AND 
THUNDERSTORMS OVER THE SOUTHEAST CORNER OF WABAUNSEE COUNTY WITH THE 
HEAVIEST OF RAINFALL MOVING SOUTH OUT OF THE COUNTY. THUS THE FLASH
FLOOD WATCH HAS BEEN ALLOWED TO EXPIRE. 

CREEKS AND STREAMS MAY BE RUNNING NEAR BANKFULL IN THIS AREA FOR THE
NEXT FEW HOURS.  MOTORISTS SHOULD BE ALERT FOR WATER OVER ROADWAYS.

LAT...LON 3876 9635 3875 9594 3889 9596 3905 9614
      3903 9614 3903 9648 3897 9646 3886 9640

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at Jul 31, 9:00 AM CDT, 1 hour 10 minutes earlier.

Area forecast discussion, Jul 31, 9:00 AM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION...UPDATE TO REISSUE WATCH
NATIONAL WEATHER SERVICE TOPEKA KS
900 AM CDT TUE JUL 31 2007

.DISCUSSION...
CONVECTION HAS INCREASED DURING THE LATE NIGHT/EARLY MORNING HOURS
AHEAD OF SHORTWAVE/MCV HEADING INTO NORTH CENTRAL KANSAS.  WIND FLOW
LIGHT ALOFT BUT PROVIDING SOME ISENTROPIC LIFT/WEAK WARM ADVECTION
OVER EASTERLY FLOW AT THE SURFACE.  AS PER PAST FEW DAYS LOW LEVEL
VERY MOIST...PRECIPITABLE WATERS AROUND 1.75 TO 2.00 INCHES SO AGAIN
VERY PROFICIENT WATER PRODUCERS.  ACTIVITY MAY DIMINISH SOME THIS
AFTERNOON BUT STILL POTENTIAL FOR HEAVY RAIN.  WITH MORE WIDESPREAD
ACTIVITY EARLY ON HAVE REISSUED FLASH FLOOD WATCH AND PUSHED IT A
FEW COUNTIES EAST.  LOCAL HEAVY RAIN WILL STILL BE POSSIBLE EVEN OUT
OF THE WATCH AREA.

PF

&&

.PREVIOUS DISCUSSION...
345 AM CDT TUE JUL 31 2007

CONVECTION HAS DEVELOPED AGAIN OVERNIGHT ACROSS NORTH CENTRAL TO
EAST CENTRAL KANSAS. PROFILERS AND WATER VAPOR SHOW THE PRESENCE OF
A WEAK WAVE OR MCV OVER NORTHWEST KANSAS. BAND OF THUNDERSTORMS HAS
BEEN ONGOING AND DRIFTING SLOWLY EAST. FURTHER EAST IN OUR CWA
WIDELY SCATTERED THUNDERSTORMS HAVE DEVELOPED ON THE EDGE OF THE
850-700MB THETA AXIS AND IN AREA OF WEAK ISENTROPIC LIFT AND
FRONTOGENESIS THIS MORNING. WEAK LOW LEVEL JET THIS MORNING PUMPING
HIGH PWS INTO CENTRAL KANSAS THIS MORNING WILL KEEP FLASH FLOOD
WATCH GOING THROUGH 7 AM THIS MORNING. HAVE MAINTAINED HIGHEST POPS
IN THE THETA AXIS THIS MORNING IN THE SOUTH AND WEST PORTIONS OF THE
CWA. THETA AXIS BECOMES MORE NORTH TO SOUTH ORIENTATED THIS
AFTERNOON. PRESENCE OF THE WEAK WAVE AND H5 SHEAR AXIS WILL HELP
SUPPORT SCATTERED CONVECTION AGAIN THIS AFTERNOON WITH LOCALLY HEAVY
RAINFALL POSSIBLE.

FOR TONIGHT MAINTAINED THE BETTER CHANCES FOR CONVECTION OUT IN THE
THETA AXIS ACROSS NORTH CENTRAL KANSAS AND NEAR THE H5 SHEAR AXIS.

A SHORTWAVE TROUGH MOVES ACROSS THE NORTHERN PLAINS WEDNESDAY AND
WEDNESDAY NIGHT AND DRAGS A FRONTAL BOUNDARY SOUTH INTO SOUTHERN
NEBRASKA. FRONT LOOKS TO WASH OUT BEFORE IT GETS TO NORTHERN KANSAS
BUT KEPT SMALL CHANCE FOR CONVECTION GOING FOR NOW AS BOUNDARY MAY
SLIDE INTO THE NORTHERN CWA BEFORE STALLING NORTH OF INTERSTATE 70
ON THURSDAY.

NO CHANGES TO THE EXTENDED THIS MORNING.

53

&&

.AVIATION...

A GRADUAL INCREASE IN SHOWER ACTIVITY CONTINUES EARLY THIS MORNING
ALONG A WEAK SURFACE CONFLUENCE LINE ACROSS EAST CENTRAL INTO NORTH
CENTRAL KANSAS AND A POORLY DEFINED SHEAR AXIS ALOFT. ANTICIPATE
ADDITIONAL SHOWERS AND THUNDERSTORMS ACROSS THE SW 2/3RDS OF THE
REGION THROUGH MORNING. VISIBILITIES IN SEVERAL LOCATIONS HAVE
REMAINED AT 4 TO 6 MILES WITH CEILINGS BECOMING PROGRESSIVELY LOWER
FROM NORTH TO SOUTH CWA. EXPECT SIMILAR CONDITIONS TO PERSIST
THROUGH MID MORNING BEFORE A GRADUAL IMPROVEMENT COMMENCES. FOR
ADDITIONAL DETAILS...REFER TO SHORT TERM FORECAST DISCUSSION SECTION.

BLAIR

&&

.TOP WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH THROUGH 00Z FOR
AREAS GENERALLY ALONG AND WEST OF AN EMPORIA...ALMA...WESTMORELAND TO
MARYSVILLE LINE.

KSZ008>010-020>023-034>038-054

&&
Hazardous weather outlook, Jul 31, 9:13 AM CDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
913 AM CDT TUE JUL 31 2007

KSZ008>012-020>024-026-034>040-054>056-058-059-011415-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
913 AM CDT TUE JUL 31 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH COVERS PORTIONS OF NORTH CENTRAL...NORTHEAST
AND EAST CENTRAL KANSAS...GENERALLY ALONG AND WEST OF AN
EMPORIA...ALMA TO MARYSVILLE LINE. AREAS OF HEAVY RAINFALL MAY
LEAD TO FLASH FLOODING. THE WATCH IS IN EFFECT INTO THE EARLY EVENING
HOURS. OVER THE REST OF THE AREA...SCATTERED THUNDERSTORMS WILL BE
POSSIBLE. SLOW MOVEMENT OF ANY OF THESE STORMS ALONG WITH
ABUNDANT LOW LEVEL MOISTURE WILL GIVE A CHANCE FOR LOCALLY HEAVY
RAINFALL AND FLASH FLOODING. THUNDERSTORM ACTIVITY SHOULD DIMINISH
SOME DURING THE LATE EVENING AND OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH THURSDAY NIGHT.
SOME LOCALLY HEAVY RAINFALL IS POSSIBLE AS WELL.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS OVER ONE INCH
TO THE NATIONAL WEATHER SERVICE IN TOPEKA.

In the hours before

Local storm report, Jul 31, 7:21 AM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
721 AM CDT TUE JUL 31 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 AM     FLASH FLOOD      2 W OVERBROOK           38.78N 95.59W
07/31/2007                   OSAGE              KS   TRAINED SPOTTER

            HIGHWAY 56 FLOODED WEST OF OVERBROOK. WATER APPEARED 5-6
            FEET DEEP ALONG SIDE OF ROAD. SPOTTER REPORTED 3.5 INCHES
            OF RAINFALL WITHIN ABOUT AN HOUR AND A HALF.

&&

AW
Local storm report, Jul 31, 7:55 AM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
755 AM CDT TUE JUL 31 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 AM     FLASH FLOOD      OVERBROOK               38.78N 95.56W
07/31/2007                   OSAGE              KS   TRAINED SPOTTER

            THREE INCHES OF WATER HAD COLLECTED IN THE BASEMENT OF A
            HOME...AND WATER WAS REPORTED TO BE FLOWING AROUND THE
            HOME.

&&

EK
Local storm report, Jul 31, 8:43 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
843 AM CDT TUE JUL 31 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 AM     FLASH FLOOD      6 ESE CLIFTON           39.53N 97.17W
07/31/2007                   CLAY               KS   LAW ENFORCEMENT

            6 INCH DEEP WATER FLOWING ACROSS HWY 9.

0834 AM     FLASH FLOOD      4 SW CLYDE              39.55N 97.45W
07/31/2007                   CLOUD              KS   LAW ENFORCEMENT

            6 INCH DEEP WATER FLOWING ACROSS 260TH ROAD.

&&

EK
Local storm report, Jul 31, 8:48 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
848 AM CDT TUE JUL 31 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0847 AM     HEAVY RAIN       CLYDE                   39.59N 97.40W
07/31/2007  M4.00 INCH       CLOUD              KS   CO-OP OBSERVER

            24 HOUR OBSERVATION WAS 4 INCHES OF PRECIPITATION.

&&

AW
Local storm report, Jul 31, 9:41 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
941 AM CDT TUE JUL 31 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     FLASH FLOOD      AGENDA                  39.71N 97.43W
07/31/2007                   REPUBLIC           KS   TRAINED SPOTTER

            WATER OVER STATE HIGHWAY 148 IN AGENDA. ESTIMATED AT 1-2
            FEET DEEP.

&&

AW
Local storm report, Jul 31, 9:54 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
954 AM CDT TUE JUL 31 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 AM     HEAVY RAIN       CLYDE                   39.59N 97.40W
07/31/2007  M5.61 INCH       CLOUD              KS   TRAINED SPOTTER

            RAINFALL TOTAL SO FAR THIS MORNING. 1.37 INCHES MEASURED
            TO HAVE FALLEN BETWEEN APPROXIMATELY 845AM AND 945AM.

&&

EK

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 5:30 AM CDTFlash Flood WarningTOPLyon3 hr
Jul 31, 6:04 AM CDTFlash Flood WarningTOPOsage3 hr
Jul 31, 8:09 AM CDTFlash Flood WarningTOPClay, Cloud, Republic, Washington4 hr
Jul 31, 8:37 AM CDTFlash Flood WatchTOPClay, Cloud, Dickinson, Geary, Lyon, Marshall and 7 more7 hr
Jul 31, 10:24 AM CDTFlash Flood WarningTOPOsage, Shawnee3 hr
Jul 31, 12:44 PM CDTRiver Flood WarningTOPClay, Cloud20 hr

Nearby

Flash Flood Warnings in Kansas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.